A generalization of the knapsack problem
Diskretnyj analiz i issledovanie operacij, no. 15 (1976), pp. 16-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1976_15_a2,
author = {S. E. Gvozdev},
title = {A generalization of the knapsack problem},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {16--31},
year = {1976},
number = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1976_15_a2/}
}
S. E. Gvozdev. A generalization of the knapsack problem. Diskretnyj analiz i issledovanie operacij, no. 15 (1976), pp. 16-31. http://geodesic.mathdoc.fr/item/DA_1976_15_a2/